# SDR CA961115007

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Seal
- Part number: 850940
- Condition: Leaking
- Location: Water Pump
- Part time: 888 hours
- Stage of operation: TX
- Nature of condition: B, K, M
- Precautionary procedure: D, E

## Discrepancy

(CAN) ENGINE WATER SYSTEM INDICATING MAXIMUM DEFLECTION. INSPECTION FOUND ONLY WATER IN THE SYSTEM WAS IN THE RESERVOIR. THE SEAL WAS REPLACED ON THE WATER PUMP AND THE AIRCRAFT RETURNED TO SERVICE.
